CureZone   Log On   Join
Re: Adverse reaction to probiotic. Need opinions please
 
yugo Views: 3,730
Published: 15 years ago
 
This is a reply to # 872,507

Re: Adverse reaction to probiotic. Need opinions please


Hi Medin, I had all my problems in check for a few years while I took the probiotic, Threelac, ate pretty strict diet and took appropriate supplements. For some reason, I started taking another probiotic. Guess I was doing so well, thought I could change to another probiotic with no problem. Well, while taking the other probiotic, I started getting sore joints and muscles again(slowly came on), so I decided to go back on the Threelac, but when I did, it no longer worked the same. I advise if you find a good probiotic that works, don't switch. I now found another probiotic that is helping me (Dr. Ohhira's) and now that it is working good for me, I will not switch again.

I have no idea why this happened. But, wondered if the candida in my body had enough time, while I was off the Threelac, to build up a tolerance to it.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.344 sec, (1)